# SDR RRXA97248

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 83-96
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, INSPECTION FOUND RT FWD WASTE SERVICE DOOR HINGE ATTACH AREA IS CORRODED FS 83 TO 96, LONGERON 27 RT AND 28.  *S/D*  REMOVED DAMAGED SECTION, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW FAA DER COTNEY ENGINEERING SKETCH D02-R10.  TREATED AREA IAW DC-8 SRM 51-1-8.
